It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Well worded, Reachout. You hit it on the head. It is all but impossible to hide the symptoms. You're right about the Xanax, it can become a crutch, in Opiate WD's, benzos help with the jittery feelings and anxiety, but if not careful, taking too many is possible. All the more reason to have a "caretaker" if possible. The Wd's from Opiates usually don't kill anyone, but WD's from benzo cessation could. Maybe the Dr. could Rx some Wellbutrin or another SSRI for depression, I'm sure the Melatonin would be worth trying, Benadryl works for most, some can get hyper from it, but the main thing is dry mouth. Eating fruits and vegetables helps as well. Jackbeanstalk





All times are GMT -7. The time now is 09:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!